# SDR FOTR20006NR5051

- Difficulty date: January 29, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Aft Flap
- Component: Aft Flap
- Component part number: 652163492
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD AFT FLAP UPPER SURFACE IS DELAMINATED STA130.  REPAIRED ON FASI WO 20006, N/R 05051.  REPAIRED RT WING INBD AFT FLAP UPPER SURFACE AT WBL 130.0 BY HOT BONDING REPAIR IAW B727 SRM 51-40-20, REV 102.  MATERIAL USED: DOUBLER; 7075-T6, 0.016, DIM: 14.0 BY 5.750, FILLER; 7075-T6, 0.012, DIM: 11.0 BY 4.250.  CUT OUT DIM: 11.0 BY 4.250.
